| Model Number |
8888145016 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Defective Component (2292)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was first inserted on (b)(6) and the insertion site was at the (vfd) right femoral vein.On (b)(6), it was said that the catheter had low flow issues, arterial/venous pathways did not function properly and alteplase thrombolytic agent was needed as medical intervention due to the event.Also, there was a deep vein thrombosis of left lower limb.On (b)(6), the catheter was changed.Blood pump flow was 280 ml/min and effective flow was 250 ml/min.Last kt/v (k- dialyzer clearance of urea, t- dialysis time, v- volume of distribution of urea) was 1.74 on (b)(6) 2022.The catheter was not repaired and had no leak.Quantity of short stay catheters that the patient had used were seven with placement sites 1 vscd (right subclavian vein), 3 vjid (right internal jugular vein), 1 vfd (right femoral vein) and 2 vfe (left femoral vein) while the quantity of long stay catheters that the patient had used were four with placement sites 1vjid (right internal jugular vein), 1vfd (right femoral vein) and 2 vfe (left femoral vein).Additionally, the catheter was a recalled product under recall fa1244.The event did not lead to or extend patient hospitalization.
Additional Manufacturer Narrative
Additional information: a2, a3, b2, b5, d10, g3 d10: 8888145015 23/40cmpalindrome kit wslot (lot#173470011) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was first inserted on (b)(6) and the insertion site was at the (vfd) right femoral vein.On (b)(6), during the start of hemodialysis, it was said that the catheter had low flow issues, arterial/venous pathways did not function properly and alteplase thrombolytic agent was needed as medical intervention due to the event which resolved the issue.Also, there was a deep vein thrombosis of left lower limb.On (b)(6), the catheter was changed.Blood pump flow was 280 ml/min and effective flow was 250 ml/min.Last kt/v (k- dialyzer clearance of urea, t- dialysis time, v- volume of distribution of urea) was 1.74 on (b)(6) 2022.The catheter was not repaired and had no leak.It was said that the line was difficult to wash with syringe.No visible defects or damage were found in the "venous pathway" where the low flow was observed.No visible defects/damage were found on the product.Tego was not utilized and there was no luer adapter issue.No other products were being used with the device.There was a blood loss but no blood transfusion was required.Dialysis treatment was not completed.Quantity of short stay catheters that the patient had used were seven with placement sites 1 vscd (right subclavian vein), 3 vjid (right internal jugular vein), 1 vfd (right femoral vein) and 2 vfe (left femoral vein) while the quantity of long stay catheters that the patient had used were four with placement sites 1vjid (right internal jugular vein), 1vfd (right femoral vein) and 2 vfe (left femoral vein).Additionally, the catheter was a recalled product under recall fa1244.The event did not lead to or extend patient hospitalization.
Event or Problem Description
According to the reporter, the catheter was first inserted on (b)(6) and the insertion site was at the (vfd) right femoral vein.On (b)(6), during the start of hemodialysis, it was said that the catheter had low flow issues, arterial/venous pathways did not function properly and alteplase thrombolytic agent was needed as medical intervention due to the event which resolved the issue.Also, there was a deep vein thrombosis of left lower limb.On (b)(6), the catheter was changed.Blood pump flow was 280 ml/min and effective flow was 250 ml/min.Last kt/v (k- dialyzer clearance of urea, t- dialysis time, v- volume of distribution of urea) was 1.74 on (b)(6) 2022.The catheter was not repaired and had no leak.It was said that the line was difficult to wash with syringe.No visible defects or damage were found in the "venous pathway" where the low flow was observed.No visible defects/damage were found on the product.Tego was not utilized and there was no luer adapter issue.No other products were being used with the device.There was an unknown amount of blood loss but no blood transfusion was required.Dialysis treatment was not completed.Quantity of short stay catheters that the patient had used were seven with placement sites 1 vscd (right subclavian vein), 3 vjid (right internal jugular vein), 1 vfd (right femoral vein) and 2 vfe (left femoral vein) while the quantity of long stay catheters that the patient had used were four with placement sites 1vjid (right internal jugular vein), 1vfd (right femoral vein) and 2 vfe (left femoral vein).Additionally, the catheter was a recalled product under recall fa1244.The event did not lead to or extend patient hospitalization.
Additional Manufacturer Narrative